Mathematical Notes

, Volume 105, Issue 1–2, pp 265–279 | Cite as

Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form

  • U. M. PachevEmail author
  • R. A. DokhovEmail author


The paper is devoted to the application of the circle method to the problem of an asymptotics of the weighted number of integer points on multidimensional hyperboloids of a special form. We prove the convergence and positivity of the singular series and obtain an asymptotic formula for the singular integral of this problem. Earlier, only estimates for the singular integral were known.


circle method weighted number of integer points multidimensional hyperboloid double Gauss sum singular series singular integral Ramanujan sum 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. C. Vaughan, The Hardy–Littlewood Method (Cambridge University Press, Cambridge, 1981; Nauka, Moscow, 1985).zbMATHGoogle Scholar
  2. 2.
    A. V. Malyshev, “Representation of integers by quadratic forms,” in Proc. of the 4th All–Union Math. Congress (Izd. AN SSSR, Leningrad, 1964), Pt. 2, pp. 118–124.Google Scholar
  3. 3.
    M. P. Dolciani, On the Representation of Integers by Quadratic Forms, Ph. D. Thesis (Cornell Univ., 1947).Google Scholar
  4. 4.
    A. V. Malyshev, “On the weighted number of integer points on a quadric,” in Zap. Nauchn. Sem. LOMI, Studies in Number Theory, 1 (Leningrad, 1966), pp. 6–83 [Sem. Math. V. A. Steklov 1, 1–30 (1968)].zbMATHGoogle Scholar
  5. 5.
    V. V. Golovizin, “On the distribution of integer points on hyperbolic surfaces of the second order,” in Zap. Nauchn. Sem. LOMI, Studies in Number Theory. 7 (Izd. Nauka, Leningrad, 1981), Vol. 106, pp. 52–69 [J. Soviet Math. 23 (2), 2140–2154 (1983)].Google Scholar
  6. 6.
    L. N. Kurtova, “On a binary additive problem with quadratic forms,” Vestn. SamGU, Estestv–Nauchn. Ser., Mat., No. 7 (57), 107–121 (2007).Google Scholar
  7. 7.
    R. A. Dokhov and U. M. Pachev, “On the weighted number of integer points on some multidimensional hyperboloids,” Chebyshevskii Sb. 16 (3), 219–245 (2015).MathSciNetGoogle Scholar
  8. 8.
    Yu. V. Linnik, Ergodic Properties of Algebraic Fields (Izd. Leningrad Univ., Leningrad, 1967) [in Russian].zbMATHGoogle Scholar
  9. 9.
    B. F. Skubenko, “The asymptotic distribution of integers on a hyperboloid of one sheet and ergodic theorems,” Izv. Akad. Nauk SSSR Ser. Mat. 26 (5), 721–752 (1962).MathSciNetGoogle Scholar
  10. 10.
    U. M. Pachev, “Representation of integers by isotropic ternary quadratic forms,” Izv. Ross. Akad. Nauk Ser. Mat. 70 (3), 167–184 (2006) [Izv. Math. 70 (3), 587–604 (2006)].MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    U. M. Pachev, “On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number,” Mat. Zametki 55 (2), 118–127 (1994) [Math. Notes 55 (2), 185–192 (1994); erratum ibid. 55 (4), 435 (1994)].MathSciNetzbMATHGoogle Scholar
  12. 12.
    U. M. Pachev and R. A. Dokhov, “On the number of integer points whose first coordinates satisfy a divisibility condition on hyperboloids of a special form,” Mat. Zametki 100 (6), 881–886 (2016) [Math. Notes 100 (6), 847–851 (2016)].MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    A. V. Malyshev, “On the representation of integers by positive quadratic forms,” in TrudyMat. Inst. Steklova (Izd. AN SSSR,Moscow, 1962), Vol. 65, pp. 3–212.MathSciNetGoogle Scholar
  14. 14.
    U. M. Pachev and R. A. Dokhov, “On double Gauss sums corresponding to classes of ideals of an imaginary quadratic field,” Nauchn. Vedomosti Belgorod Gos. Univ., Ser. Mat. Phys. 19 (162) (32), 108–119 (2013).Google Scholar
  15. 15.
    I. M. Vinogradov, Selected Works (Izdat. Akad. Nauk SSSR,Moscow, 1952) [in Russian].zbMATHGoogle Scholar
  16. 16.
    A. A. Karatsuba, Foundations of Analytic Number Theory (Nauka, Moscow, 1983) [in Russian].Google Scholar
  17. 17.
    A. Ogg, Modular Forms and Dirichlet Series (W. A. Benjamin, New York, 1969) [in Russian].zbMATHGoogle Scholar
  18. 18.
    G. H. Hardy and E. M. Wrigth, An Introduction to Theory of Numbers (Oxford Univ. Press, New York, 1938) [in Russian].Google Scholar
  19. 19.
    A. Z. Walfisz, “On the representation of numbers by sums of squares: Asymptotic formulas,” Uspekhi Mat. Nauk 7 (6 (52)), 97–178 (1952).Google Scholar
  20. 20.
    E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Pt. 1: An Introduction to the General Theory of Infinite Processes and of Analytic Functions (Cambridge Univ. Press, New York, 1962; GIFML, Moscow, 1963).Google Scholar
  21. 21.
    H. Bateman and A. Erdélyi, Higher Transcendental Functions, Vol. 3: Elliptic and Modular Functions, LaméandMathieu Functions (McGraw–Hill,New York–Toronto–London, 1955; Nauka,Moscow, 1967).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Kabardino-Balkar State UniversityNalchikRussia

Personalised recommendations